MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK DRIP CHAMBER,; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Model Number CL3011
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/11/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was discarded.Without the return of the sample a comprehensive failure investigation cannot be performed and a cause cannot be determined.
 
Event or Problem Description
A sus voluntary medwatch report (#mw5095106) was received and stated that a "spiros closed system transfer device on doxorubicin syringe leaked when rn started to administer to patient x 2.New dose syringe and spiros provided by pharmacy and dose was administered without leaking.Also had leaking spiros chemolock set.¿ the product involved was a 30" (76 cm) appx 3.3 ml, 20 drop admin set w/integrated chemolock¿ drip chamber, spiros® w/red cap, hanger.The issues noted were found to be leaking during priming in some instances but also during administration.If noted during priming, the product was remade prior to dispensing.There were no component damages or abnormalities observed on the device.Additionally, the customer reported the device was connected to a bd alaris pump infusion set (w/3 smartsite y-sites) during administration.The most distal y-site was used.No harm was reported.This report is for the spiros chemolock set.

Brand Name
30" (76 CM) APPX 3.3 ML, 20 DROP ADMIN SET W/INTEGRATED CHEMOLOCK DRIP CHAMBER,
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10396848
Report Number9617594-2020-00313
Device Sequence Number14120967
Product Code ONB
UDI-Device Identifier00887709057012
UDI-Public(01)00887709057012(17)250201(10)4720479
Combination Product (Y/N)N
Initial Reporter StateID
Initial Reporter CountryUS
PMA/510(K) Number
K131549
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 07/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2025
Device Model NumberCL3011
Device Catalogue NumberCL3011
Device Lot Number4720479
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2020
Initial Report FDA Received Date08/12/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1